# SDR HALA0700481

- Difficulty date: October 25, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 188-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEAT TRACK ATTACH FLANGE AT STA 654 + 88 TO 118.  REPLACED SEAT TRACK.
